# SDR C8GA20090002

- Difficulty date: January 29, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 56,989 hours, 41,251 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 2566A21
- Part serial: 2315
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 1705 FROM MSP TO TOL.  AFTER LIFT OFF THE STALL WARNING STICK SHAKER CAME ON.  AIRCRAFT RETURNED TO MSP WHERE IT LANDED WITH OUT INCIDENT.  POST FLIGHT INSPECTION WAS PERFORMED.  THE ANGLE OF ATTACK SENSOR AND THE STALL WARNING MODULE WAS REMOVED AND REPLACED.  OPERATIONAL CHECKS WERE PERFORMED AND NO DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
